Share this:
rac9546

Neuropathy due gastricbypass

Posted by @rac9546 in Digestive Health, Nov 17, 2011

anyone else has this problem - neurve damage in foot due to gastricbypass surgery?

dmdouglass

Posted by @dmdouglass, Dec 12, 2011

Yes i do! They say its a latent side effect approx. 8 years after bi pass! I have it in both feet and i am not a diabetic! Not happy at all.

rac9546

Posted by @rac9546, Dec 12, 2011

What do you take for the pain? I take neurotin and Ketamine coumpounded medicine. it hep most of the time, but not always. Maybe 85% of the time.

dmdouglass

Posted by @dmdouglass, Dec 12, 2011

Thats a pretty good percentage. I tried neurontin but it made me too dizzy, felt like I was getting the flu all the time. I took darvocet for three years, and that helped, but they took it off the market. Basically Im just living with it till I find a new med. Wearing really supportive shoes helps alot. I also make sure I dont stand in one place too long. NOt much help I know, but its a daily learning experience. Are you having any hypoglycemic issues yet?

rac9546

Posted by @rac9546, Dec 13, 2011

No hypoglycemic issues for me. I was on darvocet before I went to the Mayo clinic but they were not doing much. Dr. Dick at the Mayo clinic is the one that saw me a year ago Oct. I am very tender under the ball joint, is that what you have also?

Please login or become a member to post a comment.